# SDR UPS08M53600

- Difficulty date: October 7, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 57,886 hours, 10,429 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E RIB XOS 1113 CRACKED LWR AFT END.  STOP DRILLED, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 57-00-01 FIG 3, VOL 1 57-00-1 PG 9, SRM VOL 2. 51-21-01 PG 1, VOL 2, 51-33-01 PG 29.
